American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E40) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] G. A. Swarup. Two reductions of the Poincaré conjecture. Bull. Amer. Math. Soc. 1 (1979) 774-777. MR 537630.
Abstract, references, and article information   
View Article: PDF

[2] Linda Keen. A rough fundamental domain for Teichmüller spaces. Bull. Amer. Math. Soc. 83 (1977) 1199-1226. MR 0454075.
Abstract, references, and article information   
View Article: PDF

[3] P. E. Conner and Frank Raymond. Deforming homotopy equivalences to homeomorphisms in aspherical manifolds. Bull. Amer. Math. Soc. 83 (1977) 36-85. MR 0467777.
Abstract, references, and article information   
View Article: PDF

[4] W. Casselman. On a $p$-adic vanishing theorem of Garland. Bull. Amer. Math. Soc. 80 (1974) 1001-1004. MR 0354933.
Abstract, references, and article information   
View Article: PDF

[5] Howard Garland. $p$-adic curvature and a conjecture of Serre. Bull. Amer. Math. Soc. 78 (1972) 259-261. MR 0310086.
Abstract, references, and article information   
View Article: PDF

[6] Detlef Gromoll and Joseph A. Wolf. Some relations between the metric structure and the algebraic structure of the fundamental group in manifolds of nonpositive curvature. Bull. Amer. Math. Soc. 77 (1971) 545-552. MR 0281122.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1